# SDR ASOA98008

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120113
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Lt Mlg Ww
- Part time: 16,746 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE DFW-ICT, RECEIVED A LOW LEVEL LIGHT ON THE GREEN HYDRAULIC SYSTEM WITH APPROPRIATE MAP AND C/W LIGHTS.  CONSULTED THE POH AND FOLLOWED THE PROCEDURE, CONTACTED MTC CNTL AND DECLARED AN EMERGENCY.  RETURNED TO DFW WHERE A ZERO-FLAP LANDING WAS MADE WITHOUT FURTHER INCIDENT.  DFW MAINTENANCE FOUND THE LEFT ENGINE HYDRAULIC PUMP PRESSURE LINE CHAFFED.  FABRICATED NEW SECTION OF PRESSURE LINE AND PERMASWEGED IN.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
